Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Structure of the Mordell-Weil group over the $ \mathbb{Z}_p$-extensions


Author: Jaehoon Lee
Journal: Trans. Amer. Math. Soc. 373 (2020), 2399-2425
MSC (2010): Primary 11R23, 11Gxx
DOI: https://doi.org/10.1090/tran/7937
Published electronically: December 20, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the $ \Lambda $-module structure of the Mordell-Weil, Selmer, and Tate-Shafarevich groups of an abelian variety over $ \mathbb{Z}_p$-extensions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 11R23, 11Gxx

Retrieve articles in all journals with MSC (2010): 11R23, 11Gxx


Additional Information

Jaehoon Lee
Affiliation: Department of Mathematics, University of California, Los Angeles, Los Angeles, California 90095
Address at time of publication: Math department of KAIST, 291 Daehak-ro, Yuseong-gu, Daejeon 34141 South Korea
Email: jaehoonlee@kaist.ac.kr

DOI: https://doi.org/10.1090/tran/7937
Received by editor(s): September 24, 2018
Received by editor(s) in revised form: May 25, 2019, and June 12, 2019
Published electronically: December 20, 2019
Article copyright: © Copyright 2019 American Mathematical Society